Article citationsMore>>

P. J. Carreau, “Rheological Equations from Molecular Network Theories,” Journal of Rheology, Vol. 16, No. 1, 1972, pp. 99-127. doi:10.1122/1.549276

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top